Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Trimethoprim and itchy feet

Premium Questions

Dr. Kathy Robinson MD

After one pink eye prescription did not improve the redness I was prescribe Trimethoprim Polymy solution. I have used for over48 hour now. After I used it my eyes itch worse than before for about an hour ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Robert Galamaga MD

i just took a sulfameth/ trimethoprim 800/160mg and am itchy all over. Pharmacist told me not to take anymore and take benadryl . will i be okay? ... View answer

Answered by : Dr. Robert Galamaga ( Oncologist)
Dr. Klarida Papaqako MD

I have the worse "Pink Eye" ever - so Nurse Practitioner put me on Trimethoprim Sulfate ... totally red like a Beef Steak ! I'm very allergic to Oral Sulpha Drugs (break out all over in an itchy ... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr. Deepak Kishore Kaltari MD

My hands and feet are swollen and I am wondering if it is from Bactrim ( sulfamethoxazole and trimethoprim ) DS I was prescribed. One ER doctor thought I had MRSA while the other thought I had a bite which ... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr. Luchuo Engelbert Bain MD

BP) and Trimethoprim (for an abscess ) together for a few days. Her ankles stiffened and her left ankle swelled. Her toes and feet went numb. She discontinued the meds per doctor orders (discontinued ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

on my lower lid. It was itchy and draining yeloow pus. i was perscribed poly myxin B sulfate with trimethoprim drops 3x daily. the drops were effective for only 3 days then symptoms came back worse and now ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

face swollen and called my doctor and they prescribed sulfameth/trimethoprim for 7 days every 12 hrs ... back pain...now I have rash which is itchy all over my body.is this side effects of medicine ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.    Satvinder Bakshi MD

Hi, I m on Trimethropin for ten days - one a day. I have just taken my first one and almost straight away I noticed itchiness, a slight sore throat and a lump on my bottom lip. My question to you ... View answer

Answered by : Dr. Satvinder Bakshi ( ENT Specialist)
Dr. Dorina Gurabardhi MD

just started taking trimethoprim again which is for acne but it never effected things last time I ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

Hi I have a 4 month old boy who got diagnosed with bilateral reflux at 7weeks old He has been on trimethoprim since 7 weks old and this week seemed to develop hives how come? Has he become allergic or immune ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Dear Amaan, It may be effective if loose motion is due to infection however they are usually not prescribed for infective diarrhea rather Ciproflox or Oflox is effective if it is due to bacteria. Reply with thanks.

Dr. Arun MD

yes it is chance, but you can contnue both

Dr. Deepak S Jois MD

Thanks for asking in healthcaremagic forum Usually the drug is contraindicated in pregnancy for the risk it can pose to folic acid metabolism. SO, if in case you are pregnant/way to conceive please avoid this drug. You...